MathSciNet Relay Station
MathSciNet bibliographic data
MR1915821 60G99 (12D10)
Dembo, Amir; Poonen, Bjorn; Shao, Qi-Man; Zeitouni, Ofer Random polynomials having few or no real zeros. J. Amer. Math. Soc. 15 (2002), no. 4, 857–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement